Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Bad reaction to a pain medication....

Jun 15, 2017 10:20 PM

Got an iv cocktail yesterday for my bad headache ans they gave me a new medication injection before I left called Burien or something any onw taken it?
Any was got bad stomach ache last night still hasnt gone away then got bad dry mouth and now my face and neck are all red... Ice pack dis nothing water cold water on face nothing....
Doctor just said hydrate a lot and benadryl ...
This sucks and mt best friends wedding is tommorrow and im her maid of honor thia is gonna be fun!
Any advice?

Jun 16, 2017 7:03 AM

I go quite frequently for my "cocktail" and as far as I know I have never been given anything close to that name...
Water to flush system out and benedryl to get antihistamines working...makes sense for an allergic reaction...anything else you use could make redness worse, including cool topical water.
Sometimes more we try to fix the worse we get...
If it is itchy, benedryl will help. They make anti itch/corrisone creams but so much other crap in OTCs makes me leary...
It should run its course and out of system (make sure you know name of drug as it appears you have an allergy to it)

Sorry couldn't offer much help.
But hang in there...hope you enjoy being with tour friend on her special day..
All my best...

Jun 16, 2017 8:37 AM

Thank you! I think its out of my system for the most part!

Jun 16, 2017 8:49 AM

Glad you are on the mend. Have fun at the wedding

Ready to start relieving your pain?

Join Community